Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Back in March I had a blood test that came back showing a high tsh level of around 9 (t4 and t3 were not tested). Because of this my doctor put me on synthroid: 50mgs (I did not have any hypothyroid symptoms). Beginning in May I started to feel sick on and off- tired, diarrhea, abdominal cramps....thought I was just sick. However after about two weeks of this I also developed anxiety and had episodes of uncontrollable crying. I went to the doctor and was prescribed buspar and xannax to help with the anxiety. They tested my blood and though my tsh was lower, both my t4 and t3 were high. I have since stopped taking any synthroid and the anxiety has lessened but I still feel more stressed than usual and my digestive system is still upset (its been just over two weeks since beginning the anti-anxiety and stopping synthroid). Has anyone had some kind of similar experience to this? How long do the symptoms last? Is there anything I can do to help my body recover? I just start to freak out that maybe I wont ever get better.
Thanks for any help or advice

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU